It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My 17 year old daughter has been on Strattera for about 10 weeks. Her first med. for ADD. After she got through the extreme tiredness the first few weeks, things went well. However, she plays basketball and has been complaining of excessive sweating during practice and games to the point of being embarassed. Has anyone else had this problem while on Strattera? I haven't suggested that the sweating could be a side effect of the med. Thought I'd compare notes first. Also, she seems to be a bit more argumentative lately. Has anyone else had this problem with their teen after being on this med just a few weeks? I was very pleased initially, but am wondering if I was too optimisic too early.

Thanks so much for any input. I have been reading this board, as well as others, since April and it has been so helpful!
Does the sweating stop too? I feel like I sweat around my back and neck with the strattera.
I've been on Strattera for about a month now and have had horrible sweating problems. It was very nice here this past weekend and we took my son to the park but we had to leave because I was embarassed at the extent I was sweating.

I never connected the two until now, and yes it is horrible.





All times are GMT -7. The time now is 05:48 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!